# SDR AALA20110615SFO02

- Difficulty date: June 14, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 48,624 hours, 7,907 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT AFT OF SEAT 17AB INOPERATIVE.  REPLACED A BROKEN CONNECTOR AT SEAT 17AB AREA.  OPS CHECK NORMAL.
